ral years. Switched to Dilaudid 4mg. 5 x Daily. After the 4th day, started feeling like crap.Along with being drowsey, I began to feel very depressed with lots of crying jags. Aside from possible side affects, could I also be having withdrawals from the Oxycodone?
23 Jul 2011
I do not believe that it is withdrawals as you are on high enough dose of Dilaudid to prevent that. In fact, you are on a high dose of Diluadid compared to what you were taking in oxycodone. It maybe simply side effects from the Dilaudid. I would give the doctor a call and let him/her know of the problems you are having. Might need to cut back on the Dilaudid a bit in my opinion.
23 Jul 2011
I have neuromuscular problems from polio year before last I was on Dilaudid but a stronger dose than you, I caught a fall on snow and Ice this past winter and it required me to be switched to another opiate pain reliever, even though Dilaudid is short acting prior to coming off of it I experienced some of the episodes of being upset I can't say how long it takes but I think a lot of it depends on you central nervous system it's good that your doctor knows and that you are being monitored and evaluated. I hope this helps you deal with the pain in an effective way and that it doesn't cause you any questionable side effects, I hope that from now on you start and continue to make progress and do well. with best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was told that after weaning down from oxycodone that if you took 4mg then step down to 2 mg of dilaudid then stop the dilaudid then the WD's ...
3 answers • 27 Jul 2010
... and a 1/2 weeks. I have a history of drug abuse but I don't consider this abuse. This regimen just doesn't help my pain anymore after 3 ...
5 answers • 2 Nov 2011
Can oxycodone and dilaudid be prescribed at the same time I was told only one fast acting at a time?
for 2 years i have been prescribed dilaudid and oxycodone last visit just the oxycodone and it not working any suggestions on a break through drug im ...
7 answers • 12 Aug 2012
My dr switched me to dilaudid after me telling him the 30 mg oxy was not helping. Now I am so sick, sweating like a horse (I know I am not) but sure ...
3 answers • 22 Feb 2013
I have horrible abdominal pains!! And I was in a wreck a few years back which caused me to break my back in 3 different places. The pain is ...
2 answers • 9 Nov 2013